English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Revisiting the axion bounds from the Galactic white dwarf luminosity function

Miller Bertolami, M. M., Melendez, B. E., Althaus, L. G., & Isern, J. (2014). Revisiting the axion bounds from the Galactic white dwarf luminosity function. Journal of Cosmology and Astroparticle Physics, 2014(10): 069. doi:10.1088/1475-7516/2014/10/069.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-D2E1-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-CD98-3
Genre: Journal Article

Files

show Files
hide Files
:
miller.pdf (Any fulltext), 958KB
 
File Permalink:
-
Name:
miller.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Miller Bertolami, M. M.1, Author              
Melendez, B. E., Author
Althaus, L. G., Author
Isern, J., Author
Affiliations:
1Stellar Astrophysics, MPI for Astrophysics, Max Planck Society, ou_159882              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014-10
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1088/1475-7516/2014/10/069
Other: LOCALID: 2103802
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Cosmology and Astroparticle Physics
  Abbreviation : J. Cosmol. Astropart. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2014 (10) Sequence Number: 069 Start / End Page: - Identifier: ISSN: 1475-7516